# SDR USAA2010091591994

- Difficulty date: July 19, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043233
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - EEL - BROKEN BACKSHIELD OF EMERGENCY LIGHT BETWEEN BS 987 TO BS 1006 BETWEEN S11L TO S12L IN PASSENGER CABIN.  REPLACED LIGHT ASSEMBLY BETWEEN BS 987 TO BS 1006 BETWEEN S11L TO S12L IN PASSENGER CABIN IAW B737 SRM 51-40-02 & AMM 33-51-02.
